# SDR CA011211007

- Difficulty date: November 8, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Aircraft time: 39,795 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: NAS1762D1212
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELBOW HYDRAULIC FITTING CRACKED AT OUTLET PORT OF LT ELECTRICAL HYDRAULIC PUMP.
